On some ergodic properties for continuous and affine functions. (English) Zbl 0352.47003


47A35 Ergodic theory of linear operators
46A40 Ordered topological linear spaces, vector lattices
47B60 Linear operators on ordered spaces
46A99 Topological linear spaces and related structures
46E05 Lattices of continuous, differentiable or analytic functions
Full Text: DOI Numdam EuDML


[1] G. CHOQUET and C. FOIAS, Solution d’un problème sur LES itérés d’un opérateur positif sur C (K) et propriétés de moyennes associées, Ann. Inst. Fourier (Grenoble), 24, no. 3 & 4 (1975), 109-129. · Zbl 0303.47004
[2] J. DIXMIER, LES C*-algèbres et leurs représentations, 2nd ed., Gauthier-Villars, Paris, 1969. · Zbl 0174.18601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.